Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

What causes painful reddish bump post masturbation?

Hi I had unprotected sex with two partners within a couple days of each other.. then 48hrs after the last encounter I was masturbating fairly aggressively and felt a pain.. like a pulling a tearing sensation of the skin. Later that day I noticed a red bump or soar. it was raised from the skin and sore to touch. I does not have any form of discharge though it is fairly firm to the touch. It has persisted for two days now and has only seemed to get a little worse. today I notices it was a bit bigger and also has a dark dot sort of purple colored at the top and center or the soar. I am really hoping this was do to the masturbation and not something STD related as both partners are familiar to me. Any help related to the subject would be greatly appreciated. Thanks
Asked On : Tue, 30 Apr 2013
Answers:  2 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic.

It is likely that you have a furoncle or boil which is an infection of
hair follicle by bacteria. This is favored by trauma on skin through
which germs that live normally on the skin or brought by other
persons gain access to cause an abscess.

Abscess could also develop on non hairy areas in which case the
germs gain access though traumatized skin.

Boils progresses from non collected to collected boils in which case
pus is ready and this stage is marked by pains and characteristic
soft and fluactuant appearance. Treatment is by incision and drainage.
Antibiotics might be given.

The above is merely a hypothesis and you need to see a doctor who
will physically examine the bump and make a more accurate diagnosis.

Hoe this helps you.
Dr Achuo
Answered: Tue, 30 Apr 2013
I find this answer helpful
General & Family Physician Dr. S. Jegadeesan's  Response
Hi brother,
You had unprotected sex with two partners who are familiar? to you within 48 hrs. After that you were masturbating aggressively. Now you have pain like pulling, a tearing sensation of the skin. Later you noticed a painful red bump. After 2 days it has become little worse, become bigger with a centre dark spot. Your doubt, whether it is due to masturbation, STD or HIV.
Before coming to a conclusion you must understand certain facts.
1) Aggressive masturbation can produce symptoms like this
2) STD - Too early to produce symptoms like this, but can't be ruled out
3) HIV - Unlike a lot of other sexually transmitted diseases, HIV does not produce symptoms on the genital areas. In fact, part of the reason the disease is so widespread is that it takes a long time to produce any symptoms at all. HIV destroys the body's ability to fight other illnesses, and it can take as many as eight or nine years before an infected person develops serious symptoms. For this reason, regular testing is key to detecting the disease and preventing new infections.
Let us hope that it due to your aggressive Masturbation - which will heal with antibiotic + anti inflammatory treatment along with obstination from sex and masturbation till you get alright.
If it due to STD you need blood test 2 or 3 times within 1 month,
it is recommended HIV testing after a potential exposure at 6 weeks, 3 months, and 6 months after exposure.
Any how consult a venereologist and follow his advise.
I wish the cause should be due to masturbation. Every time luck will not help you. Don't take risk of your life. Always keep in your mind that "PREVENTION IS BETTER THAN CURE"
Best wishes and best of luck
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor